U.S. doctors online nowAsk doctors free
Bronx, NY
A 27-year-old female asked:

Im taking pantoprozole 40 mg in the morning and 300 mg ranitidine at bad time but still have burning i cant eat any fruits or salad what to do?

3 doctor answers11 doctors weighed in
Dr. Jeffrey Levine
Family Medicine 32 years experience
See GI specialist: If you have been taking a high dose PPI (pantoprozole) and an H2 blocker (ranitidine) with persistent symptoms, your dr may want to have you take the PPI twice a day and H2 blocker every night, However, if persists you should see a GI specialist for a possible EGD to visualize your esophagus and stomach. Avoid caffeine, alcohol, other irritating foods, and eating before bedtime. Take Care!
Dr. David Hicks
Dr. David Hicks commented
Family Medicine 44 years experience
Also consider gentic testing fordru
Mar 6, 2015
Dr. Yash Khanna
Family Medicine 58 years experience
May need endoscopy: You are taking a Proton Pump Inhibiter and a H2Blocker.And still have symptoms.I will suggest you consult a Gastroenterologist and may need endoscopy to find out why you have symptoms of burning.As it may be an Ulcer in stomach or esophagitis Meanwhile avoid the foods which make your symptoms worse and avoid citrus fruits,mint,fatty foods,alcohol,carbonated drinks,and stop smoking if you do
Dr. John Chiu
Allergy and Immunology 58 years experience
See GI doctor: This is a case calling for a specialist's help. You may be a high-acid producer, every severe reflux , be infected with H pylori, or have another disease.
Dr. Mark Pack
Dr. Mark Pack commented
General Surgery 32 years experience
You need an upper endoscopy.
Mar 6, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 15, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.